Apr 21, 2012

Clozapine-induced stuttering: a case report and analysis of similar case reports in the literature

General Hospital Psychiatry
Sandeep GroverNaresh Nebhinani

Abstract

There is limited literature reporting clozapine-associated stuttering. In this case report, we present a case of a young male who developed stuttering with clozapine, which improved with dose reduction. Computer-assisted searches on clozapine-induced stuttering yielded 16 cases, and analysis of these case reports suggests that stuttering may be linked to seizures or movement disorders, but other putative mechanisms may be at work, which need further research.

  • References4
  • Citations4

References

  • References4
  • Citations4

Citations

Mentioned in this Paper

Antipsychotic Effect
Stammering
Syllable
Schizophrenia
Epilepsy
Clozapine
Extrapyramidal Sign
Dyskinetic Syndrome
Antipsychotic Agents
Antiepileptic Agents

Related Feeds

Antipsychotic Drugs

Antipsychotic drugs are a class of medication primarily used to manage psychosis (including delusions, hallucinations, paranoia or disordered thought), principally in schizophrenia and bipolar disorder. Discover the latest research on antipsychotic drugs here

Related Papers

General Hospital Psychiatry
Devender Singh Yadav
Asian Journal of Psychiatry
Tarun KumarCarrol Tim Longshore
Journal of Psychiatric Practice
Glenn CatalanoDavid A Kahn
Journal of the American Medical Directors Association
Sheryl SabilloJerry O Ciocon
© 2020 Meta ULC. All rights reserved